# SDR AALA202206083350

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 33,613 hours, 18,222 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Check Valve
- Part number: 2293B020000
- Part serial: 01362
- Condition: Damaged
- Location: Zone 400 - Nac/P
- Part time: 58,657 hours, 30,554 cycles
- Component: Engine, CFM565B4P
- Component part number: 1887M10G03
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FL 360 IN CLEAR AIR HAD ENGINE 1 STALL. PERFORMED ECAM & QRH PROCEDURES. ENGINE 1 PERFORMANCE RETURNED TO NORMAL. MAINTENANCE FOUND THE SEALING SURFACE ON THE #1 ENGINE INLET PRESSURE CHECK VALVE DAMAGED AND REPLACED IT PER AMM 36-11-41. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO STALL INDICATION PRESENT DURING HIGH POWER RUN.
